High-order P-stable multistep methods release_5rscff655nhd5onmuhqhyf6wvq

by J.M. Franco, M. Palacios

Published in Journal of Computational and Applied Mathematics by Elsevier BV.

Volume 30p1-10 (1990)

Archived Files and Locations

application/pdf  619.9 kB
file_lu72vfzrrzb4xpaavtzrg3izqm
web.archive.org (webarchive)
core.ac.uk (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   1990
Language   en ?
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registery
ISSN-L:  0377-0427
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: fb1c1e22-ab79-4f47-9a2c-e7cc824ac08e
API URL: JSON